# SDR DALA2015021001105

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 237-256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON FUSELAGE SKIN BETWEEN BS 237-256 LONGERONS 6-7L.  REPAIR INSTALLED IAW SRM 53-04-2, FIG 1.
